Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 152, NWS Omaha, NE

July 6, 2016Antelope County, Knox County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Jul 6, 2016, 9:24 PM CDT for Antelope County, Knox County, Nebraska. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2016, 9:24 PM CDT (02:24 UTC)
Expired
Jul 6, 2016, 10:15 PM CDT
In force
51 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Antelope County, NE, Knox County, NE

The radar

The Omaha radar (KOAX), 185 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 7:38 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 2.4 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2016-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3450 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2016-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3450 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1344 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.7
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted.

115 
WUUS53 KOAX 070224
SVROAX
NEC003-107-070315-
/O.NEW.KOAX.SV.W.0152.160707T0224Z-160707T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
924 PM CDT WED JUL 6 2016

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN KNOX COUNTY IN NORTHEASTERN NEBRASKA...
  ANTELOPE COUNTY IN NORTHEASTERN NEBRASKA...

* UNTIL 1015 PM CDT

* AT 923 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 11 MILES NORTHEAST OF PAGE TO 3 MILES NORTHEAST OF
  CHAMBERS...MOVING EAST AT 35 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  NELIGH...CREIGHTON...CLEARWATER...ORCHARD...OAKDALE...BRUNSWICK...
  ROYAL AND ASHFALL FOSSIL BEDS STATE HISTORICAL PARK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 25 AND 53.
 HIGHWAY 20 IN NEBRASKA BETWEEN MILE MARKERS 329 AND 352.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4244 9830 4245 9831 4246 9830 4246 9784
      4202 9784 4202 9830 4209 9829 4209 9830
TIME...MOT...LOC 0223Z 268DEG 30KT 4252 9826 4223 9869 

HAIL...1.00IN
WIND...70MPH
 
$$

MILLER
5 follow-up statements
071 
WWUS53 KOAX 070231
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
931 PM CDT WED JUL 6 2016

NEC003-107-070315-
/O.CON.KOAX.SV.W.0152.000000T0000Z-160707T0315Z/
KNOX NE-ANTELOPE NE-
931 PM CDT WED JUL 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN KNOX AND ANTELOPE COUNTIES...

AT 931 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF VERDIGRE TO 9 MILES EAST OF
CHAMBERS...MOVING EAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
NELIGH...CREIGHTON...CLEARWATER...ORCHARD...OAKDALE...BRUNSWICK...
ROYAL AND ASHFALL FOSSIL BEDS STATE HISTORICAL PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4244 9830 4245 9831 4246 9830 4246 9784
      4202 9784 4202 9830 4209 9829 4209 9830
TIME...MOT...LOC 0231Z 273DEG 38KT 4249 9813 4221 9856 

HAIL...1.00IN
WIND...70MPH
  
$$

MILLER
085 
WWUS53 KOAX 070241
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
941 PM CDT WED JUL 6 2016

NEC003-107-070315-
/O.CON.KOAX.SV.W.0152.000000T0000Z-160707T0315Z/
KNOX NE-ANTELOPE NE-
941 PM CDT WED JUL 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN KNOX AND ANTELOPE COUNTIES...

AT 940 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF CREIGHTON TO 10 MILES SOUTHWEST OF
EWING...MOVING EAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
NELIGH...CREIGHTON...CLEARWATER...ORCHARD...OAKDALE...BRUNSWICK...
ROYAL AND ASHFALL FOSSIL BEDS STATE HISTORICAL PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4244 9830 4245 9831 4246 9830 4246 9784
      4202 9784 4202 9830 4209 9829 4209 9830
TIME...MOT...LOC 0240Z 277DEG 34KT 4246 9804 4216 9849 

HAIL...1.00IN
WIND...70MPH
  
$$

MILLER
690 
WWUS53 KOAX 070249
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
949 PM CDT WED JUL 6 2016

NEC003-107-070315-
/O.CON.KOAX.SV.W.0152.000000T0000Z-160707T0315Z/
KNOX NE-ANTELOPE NE-
949 PM CDT WED JUL 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN KNOX AND ANTELOPE COUNTIES...

AT 948 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CREIGHTON TO 7 MILES SOUTHWEST OF EWING...MOVING
EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NELIGH...CREIGHTON...CLEARWATER...ORCHARD...OAKDALE...BRUNSWICK...
ROYAL AND ASHFALL FOSSIL BEDS STATE HISTORICAL PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4244 9830 4245 9831 4246 9830 4246 9784
      4202 9784 4202 9830 4209 9829 4209 9830
TIME...MOT...LOC 0248Z 268DEG 30KT 4246 9796 4216 9841 

HAIL...0.88IN
WIND...60MPH
 
$$

MILLER
264 
WWUS53 KOAX 070253
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
953 PM CDT WED JUL 6 2016

NEC003-107-070315-
/O.CON.KOAX.SV.W.0152.000000T0000Z-160707T0315Z/
KNOX NE-ANTELOPE NE-
953 PM CDT WED JUL 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN KNOX AND ANTELOPE COUNTIES...

AT 952 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CREIGHTON TO 7 MILES SOUTH OF EWING...MOVING
EAST AT 35 MPH. THE MAIN AREA OF HAIL WAS STILL FARTHER TO THE WEST
IN SOUTHEAST HOLT COUNTY. 

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
NELIGH...CREIGHTON...CLEARWATER...ORCHARD...OAKDALE...BRUNSWICK...
ROYAL AND ASHFALL FOSSIL BEDS STATE HISTORICAL PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4244 9830 4245 9831 4246 9830 4246 9784
      4202 9784 4202 9830 4209 9829 4209 9830
TIME...MOT...LOC 0252Z 272DEG 32KT 4244 9789 4215 9839 

HAIL...0.88IN
WIND...70MPH
 
$$

MILLER
190 
WWUS53 KOAX 070301
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1001 PM CDT WED JUL 6 2016

NEC003-107-070315-
/O.CON.KOAX.SV.W.0152.000000T0000Z-160707T0315Z/
KNOX NE-ANTELOPE NE-
1001 PM CDT WED JUL 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN KNOX AND ANTELOPE COUNTIES...

AT 1000 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF PLAINVIEW TO 5 MILES SOUTHWEST OF
CLEARWATER...MOVING EAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
NELIGH...CREIGHTON...CLEARWATER...ORCHARD...OAKDALE...BRUNSWICK...
ROYAL AND ASHFALL FOSSIL BEDS STATE HISTORICAL PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4244 9830 4245 9831 4246 9830 4246 9784
      4202 9784 4202 9830 4209 9829 4209 9830
TIME...MOT...LOC 0300Z 273DEG 33KT 4243 9778 4214 9828 

HAIL...0.88IN
WIND...70MPH
 
$$

MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 5:54 PM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, Jul 6, 5:54 PM CDT, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
554 PM CDT WED JUL 6 2016

.SHORT TERM...(tonight through Saturday)
Issued at 305 PM CDT Wed Jul 6 2016

12z upper-air analysis and early afternoon water vapor imagery
indicate a mid-level low over the northern Rockies with a
downstream belt of quasi-zonal flow across the northern and
central Plains. At the surface, a lee cyclone was analyzed over
southeast Montana with an associated baroclinic zone becoming
better defined from the cyclone southeast through central Nebraska
into central Iowa.

Increasing height falls ahead of the northern Rockies low/trough
will combine with moist, upslope flow in the low levels to
initiate scattered storms this afternoon over the High Plains.
Strengthening vertical shear and the presence of a moderately to
strongly unstable air mass in the vicinity of the boundary over
Nebraska will likely support the upscale growth of storms into a
forward-propagating mcs/bow echo which will progress through a
portion of the mid Missouri Valley overnight. Consensus of model
guidance suggests the most likely track of this MCS will be to the
north of the surface boundary across South Dakota and northern
Nebraska where the SPC has highlighted moderate risk for
potentially widespread damaging winds. While this convective
system will be fast moving, the potential for localized flooding
will exist along the southern flank of the MCS where backbuilding
storm development could occur.

The northern Rockies short-wave trough will amplify over the
northern Plains and upper Mississippi Valley Thursday into
Thursday night, promoting the southeastward movement of a cold
front through the region. Storm potential along the front will be
dictated by the amount of convective overturning that occurs
across our area tonight into early Thursday. For now, we will
maintain the highest POPs across our eastern counties in closer
proximity to the stronger large-scale forcing for ascent.

A surface ridge will build through the area on Friday with drier
and slightly cooler conditions expected. By Friday night into
Saturday, heights will build aloft, however weak isentropic ascent
to the north of a surface front moving north through the central
Plains may be sufficient to initiate a few storms over southeast
Nebraska.

.LONG TERM...(Saturday night through Wednesday)
Issued at 305 PM CDT Wed Jul 6 2016

Mid-level ridging over the north-central U.S. at the onset of the
extended period will shift east in advance of a potent short-wave
trough translating from the Pacific Northwest into the northern
High Plains by early next week. Weak perturbations emerging into
the Plains ahead of the primary trough will maintain a low-
probability chance of thunderstorms Saturday night into Sunday
night. Thunderstorm chances and some severe weather potential
then increase Monday into Monday night with the arrival of the
surface cold front. This front will be slow to exit the region
owing to the progression of the parent upper-air system into
south-central Canada. As such, low precipitation chances will
linger through the remainder of the extended forecast.

&&

.AVIATION...(00Z TAFS for KOMA...KLNK...KOFK through 00Z Friday)
Issued at 555 PM CDT Wed Jul 6 2016

Low confidence forecast for KOMA with chance of TSRA but
confidence higher for KOFK with gusty winds and TSRA more likely
for KOFK. In the TSRA...MVFR ceilings and IFR vsbys likely. Some
vsby restriction possible late tonight from fog.

&&

.OAX Watches/Warnings/Advisories...
NE...None.
IA...None.
&&

SHORT TERM...Mead
LONG TERM...Mead
AVIATION...Miller
Hazardous weather outlook, Jul 6, 7:10 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
710 PM CDT WED JUL 6 2016

IAZ055-056-069-079-080-090-091-NEZ042>045-050>053-065>068-078-
088>093-071415-
HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-
PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-
SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-
PAWNEE-RICHARDSON-
710 PM CDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

THUNDERSTORMS WILL DEVELOP EAST INTO THE AREA LATE THIS EVENING
AND TONIGHT. THE HIGHEST LIKELIHOOD FOR SEVERE WEATHER IS NORTH
OF A LINE FROM AROUND ALBION TO SCRIBNER AND LOGAN IOWA.
HOWEVER...SCATTERED SEVERE STORMS ARE POSSIBLE ACROSS THE
REMAINDER OF EASTERN NEBRASKA AND SOUTHWEST IOWA. DAMAGING
WINDS...HAIL AND LOCALLY HEAVY RAIN ARE ALL POSSIBLE.

ADDITIONAL STORMS ARE EXPECTED TO DEVELOP AHEAD OF A COLD FRONT
MOVING THROUGH THE AREA ON THURSDAY. WHILE ORGANIZED SEVERE
WEATHER IS NOT EXPECTED...A COUPLE OF STRONG TO MARGINALLY SEVERE
STORMS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

A CHANCE FOR THUNDERSTORMS WILL CONTINUE THIS WEEKEND THROUGH THE
FIRST PART OF NEXT WEEK. CURRENTLY...IT APPEARS THAT THE BEST
STORM CHANCES WILL BE MONDAY AND MONDAY NIGHT WHEN SOME SEVERE
WEATHER IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT OR THURSDAY...BUT
PLEASE PASS ALONG ANY REPORTS.

IAZ043-NEZ011-012-015>018-030>034-071415-
MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-
710 PM CDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

THUNDERSTORMS SHOULD ACCELERATE INTO THE AREA LATE THIS EVENING
INTO THE OVERNIGHT. THE HIGHEST LIKELIHOOD FOR SEVERE WEATHER IS
NORTH OF A LINE FROM AROUND ALBION TO SCRIBNER AND LOGAN IOWA
BETWEEN AROUND 9 PM AND 3 AM. DAMAGING WINDS AND HAIL WOULD BE THE
MAIN HAZARDS IN THAT TIMEFRAME.

SCATTERED SEVERE STORMS WILL BE POSSIBLE THEN LATE TONIGHT.
GUSTY WINDS...HAIL AND LOCALLY HEAVY RAIN WILL BE THE MAIN HAZARDS
LATE TONIGHT.

ADDITIONAL STORMS ARE EXPECTED TO DEVELOP AHEAD OF A COLD FRONT
MOVING THROUGH THE AREA ON THURSDAY. WHILE ORGANIZED SEVERE
WEATHER IS NOT EXPECTED...A COUPLE OF STRONG TO MARGINALLY SEVERE
STORMS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

A CHANCE FOR THUNDERSTORMS WILL CONTINUE THIS WEEKEND THROUGH THE
FIRST PART OF NEXT WEEK. CURRENTLY...IT APPEARS THAT THE BEST
STORM CHANCES WILL BE MONDAY AND MONDAY NIGHT WHEN SOME SEVERE
WEATHER IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD PASS ALONG ANY REPORTS OF SEVERE WEATHER TONIGHT.
ACTIVATION IS NOT EXPECTED THURSDAY.

In the hours before

Local storm report, Jul 6, 5:50 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
550 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND DMG     10 S SCRIBNER           41.52N 96.66W
07/05/2016                   DODGE              NE   PUBLIC

            DAMAGE TO TREES. ALSO SOME SHINGLES BLOWN OFF BUILDINGS.
            DELAYED REPORT.

&&
Special weather statement, Jul 6, 8:31 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
831 PM CDT WED JUL 6 2016

NEZ011-070230-
KNOX-
831 PM CDT WED JUL 6 2016

...AN AREA OF THUNDERSTORMS MOVING TOWARD KNOX COUNTY...

AT 828 PM CDT...AN AREA OF STRONG TO SEVERE THUNDERSTORMS WAS
LOCATED OVER PARTS OF HOLT AND BOYD COUNTIES OF NORTH CENTRAL
NEBRASKA. THESE WERE MOVING EAST AT 40 TO 50 MPH.

WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV
OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHEASTERN NEBRASKA.

LAT...LON 4288 9826 4284 9819 4284 9815 4282 9813
      4277 9805 4276 9802 4277 9794 4281 9789
      4286 9787 4287 9783 4286 9781 4245 9779
      4244 9831 4288 9831
TIME...MOT...LOC 0128Z 269DEG 43KT 4279 9880

MILLER

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:31 PM CDTSpecial Weather StatementOAXKnox59 min
Jul 6, 8:57 PM CDTSevere Thunderstorm WarningOAXKnox48 min
Jul 6, 9:39 PM CDTSevere Thunderstorm WarningOAXCedar, Knox51 min
Jul 6, 10:08 PM CDTSevere Thunderstorm WarningOAXAntelope, Knox, Pierce52 min
Jul 6, 10:12 PM CDTSevere Thunderstorm WarningOAXAntelope, Madison, Pierce63 min
Jul 6, 10:18 PM CDTSevere Thunderstorm WarningOAXAntelope27 min
Jul 6, 10:24 PM CDTSevere Thunderstorm WarningOAXCedar, Wayne51 min
Jul 6, 10:53 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone37 min
Jul 6, 10:56 PM CDTSevere Thunderstorm WarningOAXCuming, Stanton, Thurston, Wayne49 min
Jul 6, 11:31 PM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Thurston59 min
Jul 6, 11:31 PM CDTSevere Thunderstorm WarningOAXBoone, Madison, Platte29 min
Jul 6, 11:58 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Dodge, Platte, Saunders32 min
Jul 6, 11:59 PM CDTSevere Thunderstorm WarningOAXColfax, Cuming, Dodge, Platte, Stanton31 min
Jul 7, 12:25 AM CDTSpecial Weather StatementOAXBurt50 min
Jul 7, 12:41 AM CDTSpecial Weather StatementOAXDodge, Douglas, Sarpy, Saunders, Washington34 min
Jul 7, 1:04 AM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saunders, Seward41 min
Jul 7, 1:12 AM CDTSpecial Weather StatementOAXCass, Douglas, Sarpy48 min
Jul 7, 1:34 AM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saline, Saunders, Seward41 min
Jul 7, 1:38 AM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Sarpy, Saunders37 min
Jul 7, 2:02 AM CDTSevere Thunderstorm WarningOAXCass, Douglas, Sarpy43 min
Jul 7, 2:17 AM CDTSpecial Weather StatementOAXLancaster, Otoe43 min
Jul 7, 2:28 AM CDTSpecial Weather StatementOAXGage, Johnson, Pawnee47 min
Jul 7, 2:35 AM CDTSevere Thunderstorm WarningOAXCass, Otoe40 min
Jul 7, 2:44 AM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe50 min
Jul 7, 2:52 AM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Pawnee, Richardson53 min
Jul 7, 3:13 AM CDTSevere Thunderstorm WarningOAXOtoe62 min
Jul 7, 1:03 PM CDTSpecial Weather StatementOAXPlatte27 min
Jul 7, 1:34 PM CDTSpecial Weather StatementOAXAntelope26 min
Jul 7, 1:45 PM CDTSevere Thunderstorm WarningOAXAntelope, Pierce45 min
Jul 7, 2:26 PM CDTSpecial Weather StatementOAXPierce34 min
Jul 7, 3:14 PM CDTSpecial Weather StatementOAXWayne31 min
Jul 7, 3:38 PM CDTSpecial Weather StatementOAXThurston37 min
Jul 7, 3:45 PM CDTSevere Thunderstorm WarningOAXCuming, Thurston30 min
Jul 7, 4:01 PM CDTSevere Thunderstorm WarningOAXBurt, Thurston44 min
Jul 7, 6:16 PM CDTSpecial Weather StatementOAXSarpy14 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.